Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 26, 2011, 12:27 AM CDT for Chambers County, Liberty County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 12:27 AM CDT (05:27 UTC)
- Expired
- May 26, 2011, 1:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Chambers County, TX, Liberty County, TX
The radar
The Houston radar (KHGX), 65 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 1:18 AM CDT | HAIL 1.75 | Winnie, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2598 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
650
WUUS54 KHGX 260527
SVRHGX
TXC071-291-260630-
/O.NEW.KHGX.SV.W.0055.110526T0527Z-110526T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1227 AM CDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHAMBERS COUNTY IN SOUTHEAST TEXAS...
SOUTHEASTERN LIBERTY COUNTY IN SOUTHEAST TEXAS...
* UNTIL 130 AM CDT
* AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR LIBERTY...AND MOVING
SOUTHEAST AT 40 MPH.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO WINNIE...STOWELL...OLD RIVER-WINFREE...DAYTON...
DAISETTA...ANAHUAC...HANKAMER AND AMES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2955 9438 2960 9438 2960 9441 2954 9452
2960 9460 2978 9474 2978 9476 2987 9485
3008 9495 3020 9470 3018 9462 3012 9460
3012 9455 3004 9444 2990 9444 2990 9437
2987 9436 2956 9436
TIME...MOT...LOC 0527Z 320DEG 33KT 2995 9475
$$1 follow-up statement
073
WWUS54 KHGX 260556
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1256 AM CDT THU MAY 26 2011
TXC071-291-260630-
/O.CON.KHGX.SV.W.0055.000000T0000Z-110526T0630Z/
LIBERTY TX-CHAMBERS TX-
1256 AM CDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CHAMBERS AND SOUTHERN LIBERTY COUNTIES...
AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 6 MILES NORTHEAST
OF HANKAMER...OR 12 MILES SOUTHWEST OF NOME...MOVING SOUTHEAST AT 40
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINNIE
AND STOWELL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!
&&
LAT...LON 2955 9438 2960 9438 2960 9441 2960 9445
2964 9453 2979 9465 2984 9466 2987 9469
2993 9475 3006 9470 3007 9464 3004 9455
3005 9450 3004 9444 2990 9444 2990 9437
2987 9436 2956 9436
TIME...MOT...LOC 0556Z 320DEG 33KT 2989 9453
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:55 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, May 25, 9:55 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 955 PM CDT WED MAY 25 2011 .DISCUSSION... CAP OBVIOUSLY BUSTED AND HAVE A SCT STORMS DEVELOPING ALONG THE DRYLINE/FRONTAL BOUNDARY MOVING INTO THE NRN PART OF THE CWA. STORMS HAVE BEEN PULSING UP AND DOWN AND WOULD GENERALLY EXPECT A WEAKENING TREND OVERNIGHT...BUT IN THE NEAR TERM LOOKING FOR A POSSIBLE MERGER OF STORMS NEAR THE GRIMES/WALKER/MONTGOMERY BORDER. NUDGED POPS UP OVERNIGHT...AND CANNOT RULE OUT AT LEAST SOME SCT ACTIVITY FURTHER SOUTH AS NAM12 AND ECMWF SUGGEST...BUT GENERALLY LOOKING FOR THE SVR STUFF TO TAPER OFF IN THE NEXT COUPLE HOURS. 47 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 66 92 71 95 73 / 60 10 10 10 10 HOUSTON (IAH) 74 94 72 94 74 / 40 10 10 10 10 GALVESTON (GLS) 78 86 76 86 77 / 30 10 10 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
Hazardous weather outlook, May 25, 3:03 PM CDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 303 PM CDT WED MAY 25 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-262015- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 303 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY LATE THIS AFTERNOON THROUGH MIDNIGHT...NORTH OF OF THE HOUSTON METRO AREA. A FRONT WILL PUSH INTO SOUTHEAST TEXAS TONIGHT AND A FEW THUNDERSTORMS COULD DEVELOP ALONG IT. SHOULD THE THUNDERSTORMS BREAK THROUGH THE CAPPING INVERSION...THE STORMS COULD BECOME SEVERE GIVEN STRONG INSTABILITY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ANY THUNDERSTORM ACTIVITY SHOULD END BEFORE MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.
In the hours before
Local storm report, May 25, 11:03 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1103 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
COLD MILL RD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
1041 PM HAIL 4 WSW BRENHAM 30.14N 96.46W
05/25/2011 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
&&
47Local storm report, May 25, 11:40 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1140 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
COLD MILL RD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
1041 PM HAIL 4 WSW BRENHAM 30.14N 96.46W
05/25/2011 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
1130 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
&&
47Local storm report, May 25, 11:43 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1143 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
COLD MILL RD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
1041 PM HAIL 4 WSW BRENHAM 30.14N 96.46W
05/25/2011 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
1130 PM HAIL COLUMBUS 29.70N 96.55W
05/25/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1130 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
&&
47Local storm report, May 26, 12:00 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1200 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
COLD MILL RD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
1041 PM HAIL 4 WSW BRENHAM 30.14N 96.46W
05/25/2011 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
1130 PM HAIL COLUMBUS 29.70N 96.55W
05/25/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1130 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
1149 PM TORNADO 7 N PLUM GROVE 30.30N 95.09W
05/25/2011 LIBERTY TX PUBLIC
&&
47Local storm report, May 26, 12:10 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1210 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SNOOK 30.49N 96.47W
05/25/2011 E0.75 INCH BURLESON TX TRAINED SPOTTER
0911 PM HAIL SOMERVILLE 30.35N 96.53W
05/25/2011 E1.00 INCH BURLESON TX EMERGENCY MNGR
0930 PM HAIL SEBASTOPOL 30.91N 95.25W
05/25/2011 E0.75 INCH TRINITY TX PUBLIC
1025 PM HAIL 4 E BURTON 30.18N 96.53W
05/25/2011 E0.75 INCH WASHINGTON TX LAW ENFORCEMENT
COLD MILL RD
1028 PM HAIL 3 W HUNTSVILLE 30.71N 95.60W
05/25/2011 E0.75 INCH WALKER TX EMERGENCY MNGR
1030 PM HAIL 2 S HUNTSVILLE 30.68N 95.55W
05/25/2011 E1.00 INCH WALKER TX TRAINED SPOTTER
1040 PM HAIL 4 W HUNTSVILLE 30.71N 95.62W
05/25/2011 E1.75 INCH WALKER TX EMERGENCY MNGR
1041 PM HAIL 4 WSW BRENHAM 30.14N 96.46W
05/25/2011 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
1054 PM HAIL 6 NE NEW WAVERLY 30.60N 95.41W
05/25/2011 E1.75 INCH WALKER TX PUBLIC
1054 PM HAIL 4 S HUNTSVILLE 30.65N 95.55W
05/25/2011 E0.88 INCH WALKER TX PUBLIC
1130 PM HAIL COLUMBUS 29.70N 96.55W
05/25/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
1130 PM HAIL 2 N CLEVELAND 30.37N 95.08W
05/25/2011 E1.75 INCH LIBERTY TX LAW ENFORCEMENT
1138 PM HAIL 6 W CLEVELAND 30.34N 95.18W
05/25/2011 E0.75 INCH MONTGOMERY TX LAW ENFORCEMENT
1149 PM TORNADO 7 N PLUM GROVE 30.30N 95.09W
05/25/2011 LIBERTY TX PUBLIC
1150 PM HAIL 9 S COLUMBUS 29.57N 96.55W
05/25/2011 E1.75 INCH COLORADO TX LAW ENFORCEMENT
1203 AM HAIL WEIMAR 29.70N 96.78W
05/26/2011 E1.00 INCH COLORADO TX LAW ENFORCEMENT
&&
47Special weather statement, May 26, 12:12 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1212 AM CDT THU MAY 26 2011
TXZ213-260615-
HARRIS-
1212 AM CDT THU MAY 26 2011
...STRONG THUNDERSTORM OVER NORTH HOUSTON...
AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF JERSEY VILLAGE...MOVING EAST AT
25 MPH.
PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...SAN JACINTO STATE
PARK...MEMORIAL...LAKE HOUSTON DAM...SPRING VALLEY...SOUTH HOUSTON...
PASADENA...LA PORTE...KINGWOOD...JERSEY VILLAGE...JACINTO CITY...
HUNTERS CREEK VILLAGE...HUMBLE...HOUSTON...HILSHIRE VILLAGE...
HIGHLANDS...GALENA PARK...DEER PARK...CLOVERLEAF...CHANNELVIEW...
BARRETT AND ALDINE.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 2958 9502 2980 9561 3004 9559 3004 9531
3003 9529 3010 9509 2985 9502
TIME...MOT...LOC 0513Z 278DEG 23KT 2987 9543The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:08 PM CDT | Special Weather Statement | HGX | Walker | 52 min |
| May 25, 8:14 PM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 61 min |
| May 25, 8:50 PM CDT | Severe Thunderstorm Warning | HGX | Burleson, Washington | 40 min |
| May 25, 9:19 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 28 min |
| May 25, 9:23 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 42 min |
| May 25, 9:30 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Montgomery, Walker, Washington | 60 min |
| May 25, 10:25 PM CDT | Special Weather Statement | HGX | Washington | 65 min |
| May 25, 10:31 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, San Jacinto, Walker | 44 min |
| May 25, 10:46 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 44 min |
| May 25, 10:57 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto, Walker | 48 min |
| May 25, 11:23 PM CDT | Tornado Warning | HGX | Liberty, Montgomery | 52 min |
| May 25, 11:29 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 46 min |
| May 25, 11:56 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 49 min |
| May 25, 11:58 PM CDT | Tornado Warning | HGX | Liberty | 32 min |
| May 26, 12:12 AM CDT | Special Weather Statement | HGX | Harris | 63 min |
| May 26, 12:45 AM CDT | Severe Thunderstorm Warning | HGX | Colorado, Jackson, Wharton | 45 min |
| May 26, 1:27 AM CDT | Special Weather Statement | HGX | Harris | 63 min |
| May 26, 1:28 AM CDT | Severe Thunderstorm Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 62 min |
| May 26, 1:40 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Harris | 24 min |
| May 26, 1:50 AM CDT | Special Marine Warning | HGX | 55 min | |
| May 26, 2:10 AM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 50 min |
| May 26, 2:42 AM CDT | Special Marine Warning | HGX | 79 min | |
| May 26, 2:56 AM CDT | Special Marine Warning | HGX | 94 min | |
| May 26, 2:59 AM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda | 61 min |
| May 26, 3:22 AM CDT | Special Marine Warning | HGX | 83 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.